SciELO - Scientific Electronic Library Online

vol.41 issue2More on λ-closed sets in topological spacesGoodstein's function author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


XUE, CHANGFENG  and  TAN, WENCHANG. The cohomology solution and the index theorem on ring surfaces of genus g. Rev.colomb.mat. [online]. 2007, vol.41, n.2, pp.371-380. ISSN 0034-7426.

In this paper, some basic properties of the cohomology solution on ring surfaces of genus g are presented, and the theorem of Dolbeault and the theorem of Serre for the operator are obtained. The index theorem on such ring surfaces of genus g is also discussed.

Keywords : Ring surface; cohomology; genus; index.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License